# SDR IXXA070037O

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 84,175 hours, 21,353 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Arced
- Location: Terminal Block
- Part time: 84,175 hours, 21,353 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO KBWI, THE FLIGHT ATTENDANT NOTICED A FLASH AT THE CIRCUIT PANEL ABOVE THE RIGHT AFT SERVICE DOOR. THE CREW CONTINUED WITH THE APPROACH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND POWER WIRES CONTACTING LATCH OTHER BEHIND TERMINAL BLOCK, REPOSITIONED WIRES IAW DC8 MAINTENANCE MANUAL 20-512-1.  AIRCRAFT WAS RETURNED TO SERVICE.
